Table of Contents Author Guidelines Submit a Manuscript
Comparative and Functional Genomics
Volume 4, Issue 6, Pages 601-608
http://dx.doi.org/10.1002/cfg.342
Research article

Steady-State Analysis of Genetic Regulatory Networks Modelled by Probabilistic Boolean Networks

1Cancer Genomics Laboratory, University of Texas M. D. Anderson Cancer Center, 1515 Holcombe Blvd., Unit 85, Houston 77030, TX, USA
2Sun Microsystems Laboratories, Palo Alto, CA, USA
3Department of Electrical Engineering, Texas A&M University, College Station 77843, TX, USA
4Departamento de Ciencia de Computacao, Universidade de Sao Paulo, Sao Paulo, Brazil

Received 26 March 2003; Revised 22 September 2003; Accepted 3 October 2003

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ilya Shmulevich, Ilya Gluhovsky, Ronaldo F. Hashimoto, Edward R. Dougherty, and Wei Zhang, “Steady-State Analysis of Genetic Regulatory Networks Modelled by Probabilistic Boolean Networks,” Comparative and Functional Genomics, vol. 4, no. 6, pp. 601-608, 2003. https://doi.org/10.1002/cfg.342.